RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 1, Pages 93–118 (Mi msb622)  

This article is cited in 4 scientific papers (total in 4 papers)

Impact of quadratic non-linearity on the dynamics of periodic solutions of a wave equation

A. Yu. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University

Abstract: For the non-linear telegraph equation with homogeneous Dirichlet or Neumann conditions at the end-points of a finite interval the question of the existence and the stability of time-periodic solutions bifurcating from the zero equilibrium state is considered. The dynamics of these solutions under a change of the diffusion coefficient (that is, the coefficient of the second derivative with respect to the space variable) is investigated. For the Dirichlet boundary conditions it is shown that this dynamics substantially depends on the presence – or the absence – of quadratic terms in the non-linearity. More precisely, it is shown that a quadratic non-linearity results in the occurrence, under an unbounded decrease of diffusion, of an infinite sequence of bifurcations of each periodic solution. En route, the related issue of the limits of applicability of Yu.S. Kolesov's method of quasinormal forms to the construction of self-oscillations in singularly perturbed hyperbolic boundary value problems is studied.

DOI: https://doi.org/10.4213/sm622

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:1, 93–118

Bibliographic databases:

UDC: 517.926
MSC: Primary 35B10, 35B40; Secondary 35L70
Received: 26.03.2001

Citation: A. Yu. Kolesov, N. Kh. Rozov, “Impact of quadratic non-linearity on the dynamics of periodic solutions of a wave equation”, Mat. Sb., 193:1 (2002), 93–118; Sb. Math., 193:1 (2002), 93–118

Citation in format AMSBIB
\Bibitem{KolRoz02}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Impact of quadratic non-linearity on the~dynamics
of periodic solutions of a~wave equation
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 1
\pages 93--118
\mathnet{http://mi.mathnet.ru/msb622}
\crossref{https://doi.org/10.4213/sm622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1906173}
\zmath{https://zbmath.org/?q=an:1055.35013}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 1
\pages 93--118
\crossref{https://doi.org/10.1070/SM2002v193n01ABEH000622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175532600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036012341}


Linking options:
  • http://mi.mathnet.ru/eng/msb622
  • https://doi.org/10.4213/sm622
  • http://mi.mathnet.ru/eng/msb/v193/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The mechanism of hard excitation of self-oscillations in the case of the resonance 1:2”, Comput. Math. Math. Phys., 45:11 (2005), 1923–1938  mathnet  mathscinet  zmath  elib  elib
    2. D. S. Glyzin, “Bimodal cycles of a nonlinear telegraph equation in the case of 1:2 resonance”, Diff Equat, 43:12 (2007), 1691  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. SongPing Zhou, Ping Zhou, DanSheng Yu, “Ultimate generalization to monotonicity for uniform convergence of trigonometric series”, Sci China Ser A, 2010  crossref  mathscinet  zmath  isi  scopus  scopus
    4. A. Yu. Kolesov, N. Kh. Rozov, “Invariant tori for a class of nonlinear evolution equations”, Sb. Math., 204:6 (2013), 824–868  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:369
    Full text:113
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020